| Catalog Number |
00882100100 |
| Medical Device Problem Codes |
Output below Specifications (3004); Complete Loss of Power (4015); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2: foreign, event occurred in china.
Event or Problem Description
It was reported that during surgery the device did not stay on, had a lower-than-expected motor speed, and the cutting was not activating.Another device was used to complete the procedure.There was a 20 minute delay with no patient impact.Due diligence is complete and there is no additional information available.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4 and h6.Review of the most recent repair record could not be completed because the device was not returned for evaluation and repair.A definitive root cause cannot be determined.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The reported event was not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no additional information available regarding the event.